Alert archive / Virginia / Tornado Warnings in 2022
Tornado Warning 43, NWS Wakefield, VA
NWS Wakefield, VA issued this tornado warning at Nov 11, 2022, 1:55 PM EST for Chesterfield County, Virginia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2022, 1:55 PM EST (18:55 UTC)
- Expired
- Nov 11, 2022, 2:30 PM EST
- In force
- 35 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Chesterfield County, VA
The radar
The Norfolk radar (KAKQ), 68 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 11, 6:15 AM EST | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 6.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 419 m²/s²
- 0-3 km storm-relative helicity
- 455 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at Nov 11, 1:09 PM EST, 46 minutes earlier.
Area forecast discussion, Nov 11, 1:09 PM EST, 46 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
109 PM EST Fri Nov 11 2022
.SYNOPSIS...
Tropical Cyclone Nicole over southwest Georgia early this
morning, will lift north northeast today through tonight, and
phase with an approaching cold front. This will bring widespread
showers to the area, with locally heavy rain and a few strong
thunderstorms possible. Behind the cold front, below average
temperatures return for Sunday into Tuesday.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 1000 AM EST Friday...
TD Nicole is centered over NW GA this morning, and the satellite
presentation looks primarily baroclinic at this time with GOES
WV/IR and RGB composites depicting a baroclinic leaf feature
from the southern Appalachians to the Great Lakes. At the
surface, there is a subtle warm front extending NE of Nicole
toward the VA/NC border. Very warm and moist this morning
with temperatures in the mid 60s to lower 70s, and dewpoints in
the upper 60s to lower 70s. PW values from regional 12z
soundings were on the order of 1.7-1.8". One band of rain has
is pivoting across NE portions of the area late this morning,
and this has produced QPE of 0.25-0.5" across central/SE VA and
NE NC, with locally 0.5-0.75" in vicinity of the I-95 corridor.
Another band of showers/tstms over central/southern NC should
pivot into the area later this morning through mid-aftn, and
this should be accompanied by the initial severe threat.
The warm front/theta-e gradient slides northward across the
area this morning through this aftn. This will be accompanied by
substantial moisture advection for November with record PWATs
expected (PWATs ~ 1.8-2.0"). Areas of showers, and a few
embedded tstms are expected to move northward across the area
this morning through this aftn with occasional moderate to heavy
rain, as the remnant low of Nicole lifts NNE into SW VA. The
00z/11 models continue to forecast this low to then track just
to the WNW of the CWA this evening into early tonight, as it
continues NNE and accelerates as it phases with an approaching
frontal system. This will keep the swath of widespread 2-3"+ of
rainfall just to our WNW across the mountains (which will fall
to the left of the track). The bulk of the area will fall within
the warm sector this aftn, with a 3-6hr lull possible, or just
sctd showers/tstms. Convection along and just ahead of the low
and cold front, will then move back in from the WSW this evening
through the first part of tonight before rapidly exiting to the
NE late tonight into early Sat morning. Overall, QPF ranges
from 0.3-0.6" along the coast, to 1.0-1.25" over the Piedmont.
Flooding is not expected, aside from nuisance urban areas. Warm
and humid today, with highs in the 70s, with dewpoints rising
into the upper 60s/around 70. Lows tonight range from the upper
50s/around 60 NW, to the mid 60s SE.
Marginal surface-based instability is expected to develop during
this aftn (SBCAPE ~ 500 J/kg) in the warm sector. This, combined
with strong low-level wind fields from the transitioning
system/very low LCLs, will allow for a conditional tornado
threat this aftn into this evening, and a damaging wind threat
as well as the low becomes absorbed into the frontal zone. The
main limiting factor will be the lack of stronger instability
(and the fact that the main area of convection may move in
during the latter part of the evening after peak heating). SPC
continues a slight risk except for a marginal risk for the Lower
MD ern shore.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
As of 405 AM EST Friday...
Expecting dry wx and still warm temps on Sat under a generally
partly sunny sky. Highs will range from the upper 60s far NW,
to the mid/upper 70s SE. A secondary trough and cold front slide
through the area Sat night, bringing clouds, and a slight to
small chance of showers. Lows Sat night will range from the
upper 30s far NW, to near 50 SE. Much drier and cooler air
arrives behind this front for Sun, with high temps in the lower
50s NNW to the upper 50s over NE NC under a partly to mostly
sunny sky. Sfc high pressure will build into the region Sun
night, providing a clear sky and cold temps. Lows will range
from the mid to upper 20s WNW, to around 40 SE.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 420 AM EST Friday...
Cool/below normal temps are expected for the area in the
extended period. Dry weather will prevail for Mon into Tue
morning, as high pressure builds over the region then slides
into New England. Then, low pressure will track from the Gulf
of Mexico, northeast along or just inland of the SE/Mid Atlc
coast from Tue into Wed aftn. This system will bring the chance
for rain showers. Dry weather will return for later Wed through
Thu, as high pressure builds back into the area. Highs will
range from the upper 40s to lower 50s Mon, range from the mid
to upper 40s WNW to the upper 50s SE Tue, range from the upper
40s WNW to the upper 50s Wed, and in the upper 40s to mid 50s
Thu. Lows will range from the upper 20s WNW to the lower 40s SE
Mon night, in the mid 30s WNW to the upper 40s SE Tue night, and
ranging through the 30s into the lower 40s Wed night.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 105 PM EST Friday...
MVFR/IFR CIGs/conditions this afternoon and into this evening,
as periods of rain/showers and a few thunderstorms spread nwrd
into and across the region. Periods of Moderate to occasional
heavy rain will be possible this aftn, with IFR/MVFR vsbys
possible. Most of the area should fall within the warm sector
this aftn, as the remnants of Nicole track W of the FA.
Otherwise, becoming breezy with a SSE wind of 10-20 kt gusting
to 20-25 kt (potentially 25-35 kt for a brief period this
evening). Also notable that with the strong Low Level Jet in
place, there will be some LLWS possible this evening. A
secondary trough/cold front will bring clouds and a slight
chance of light rain showers Sat night. Should see a break this
afternoon from IFR, becoming MVFR, then returning to low end
MVFR/high end IFR overnight ahead of the front. Behind it, sfc
high pressure will build into and across the Mid Atlc region
Sun/Mon. Another area of low pressure approaches from the SW
Tue.
&&
.MARINE...
As of 715 AM EST Friday...
Latest analysis reveals the center of now Tropical Depression
Nicole was over western GA. Meanwhile, 1028+mb sfc high
pressure was centered E-SE of the New England coast, north of
Bermuda. Latest obs reflecting E-SE winds 15-20 kt over southern
waters, and ~10-15 kt in the central and northern waters. Waves
1-2 ft, except in the lower Bay, where E-SE swell is increasing
waves to 2-3 ft into the mouth of Ches Bay. Seas are 5-8ft,
highest over southern waters south of Cape Charles.
Have started SCA with the morning forecast package issuance, as
winds slowly increase this morning, owing to the tightening
pressure gradient ahead of the remnants of Nicole. Winds
continue to slowly increase into SCA range this afternoon over
the bay, sound and lower James River, reaching 25-30kts (gusts
around 34kt) for coastal waters, 20-25kt (gusts to 30kt) in the
Bay, and 15-20kt (gusts to 25kt) in the rivers/Currituck Sound
by late afternoon.
Worst boating conditions come this evening, as Nicole's
remnants pass to the west of the local waters. The storm will
get picked up by an approaching cold front and shunted north-
northwest of the area into Saturday morning. Latest model trends
continue to show the LLJ max of 55-60 kt over the local waters
after 00z tonight, with winds turning offshore after midnight
and into Saturday. In- house Wind Probs showing 50-60%
probability of reaching Gale Force wind gusts to ~40 kt north of
Cape Charles late tonight, with lesser chances over the
remainder of the marine area. Will therefore maintain Gale
Warnings over northern waters, with Small Craft Advisories for
remainder of the area today through early Saturday.
E-SE swell will continue to increase seas today, culminating in
seas 7-9ft by late this evening. Waves will be 2-3ft through this
morning, before increasing to 3-4ft by tonight. A period of Small
Craft Advisories will be likely after Gales are able to be lowered
on Saturday, with seas likely to remain above 5ft through at least
Sunday morning. Otherwise, conditions are expected to quickly
improve on Saturday as winds turn offshore (W-NW) as the remnant
low exits to our north and a cold front pushes through the
area.
Reinforcing high pressure builds to the NW of the area in the
beginning Sunday after the passage of the weekend cold front.
Another period of SCAs appear likely behind that system Sunday
morning, as winds turn N/NNW and increase to 15-20 kt with gusts
20-30 kt. High pressure then shifts further east as winds weaken
and shift NE. Into the middle of next week, a shortwave and weak
surface low pushes NE from the deep south. 11/00Z guidance
is in a bit more agreement regarding the potential development
of coastal low pressure with the GFS seemingly a bit closer to
the ECMWF solution. This would entail increasing rain chances
but likely (at least predominately) sub-SCA conditions for the
midweek period. Seas subside to 3-4 ft Mon-Wed but become a bit
more choppy by late week in increasing NE wind wave.
&&
.TIDES/COASTAL FLOODING...
As of 720 AM EST Friday...
Coastal Flood Statement for the Bay side of MD eastern shore
for High Tide Cycle approaching Minor Coastal Flood Thresholds.
A High Surf Advisory may be needed briefly this evening for seas
7-10 ft nearshore, before winds turn offshore and seas subside
Saturday morning.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 7 AM EST Saturday for ANZ630>634-
638.
Small Craft Advisory from 6 PM this evening to 7 AM EST
Saturday for ANZ635>637.
Small Craft Advisory until 6 PM EST this evening for ANZ650-
652-654.
Gale Warning from 6 PM this evening to 7 AM EST Saturday for
ANZ650-652-654.
Small Craft Advisory until 6 AM EST Sunday for ANZ656-658.
&&
SYNOPSIS...TMG
NEAR TERM...AJZ/TMG
SHORT TERM...AJZ/TMG
LONG TERM...AJZ/TMG
AVIATION...AM/TMG
MARINE...MAM
TIDES/COASTAL FLOODING...Hazardous weather outlook, Nov 11, 6:21 AM EST, 7 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 621 AM EST Fri Nov 11 2022 NCZ012>017-030>032-102-VAZ075>078-081>090-092-093-095>098-100- 518>525-121130- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck-Westmoreland-Richmond- Northumberland-Lancaster-Prince George-Charles City-New Kent- Gloucester-Middlesex-Mathews-Greensville-Sussex-Surry-James City- Southampton-Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake- Virginia Beach-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 621 AM EST Fri Nov 11 2022 ...TORNADO WATCH 569 IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for northeast North Carolina, east central Virginia, eastern Virginia, south central Virginia and southeast Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Rain associated with the remnants of Tropical Cyclone Nicole will occur today through tonight and may lead to localized instances of flooding. In addition, there is a conditional threat for a brief, spin up tornado this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ048-060>062-064>069-079-080-509>517-121130- Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg- Lunenburg-Nottoway-Amelia-Powhatan-Brunswick-Dinwiddie- Western Louisa-Eastern Louisa-Western Hanover-Eastern Hanover- Western Chesterfield-Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William- 621 AM EST Fri Nov 11 2022 ...TORNADO WATCH 569 IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for central Virginia, east central Virginia, north central Virginia and south central Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Moderate to heavy rain associated with the remnants of Tropical Cyclone Nicole will occur today through tonight and may lead to localized instances of flooding. In addition, there is a conditional threat for a brief, spin up tornado this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ021>025-VAZ099-121130- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Accomack- 621 AM EST Fri Nov 11 2022 This Hazardous Weather Outlook is for southeast Maryland and southeast Virginia. .DAY ONE...Today and tonight. Rain associated with the remnants of Tropical Storm Nicole will occur today through tonight and may lead to localized instances of flooding. In addition, there is a conditional threat for a brief, spin up tornado this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Nov 11, 1:04 PM EST, 51 minutes before
Special Weather Statement
National Weather Service Wakefield VA
104 PM EST Fri Nov 11 2022
VAZ080-087-088-111830-
Dinwiddie VA-Sussex VA-Greensville VA-
104 PM EST Fri Nov 11 2022
...A strong thunderstorm will impact portions of Greensville,
southwestern Sussex and south central Dinwiddie Counties and the City
of Emporia through 130 PM EST...
At 103 PM EST, Doppler radar was tracking a strong thunderstorm near
Emporia, moving north at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Emporia, Purdy, Jarratt, Radium, Brink, Bufford Crossroads, Lanes
Corner, Pleasant Shade, Fields Crossroads, Emporia Reservoir, Huske,
Cowie Corner, Owens, Durand, Slagles Lake and Emporia Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 PM EST for south central
and southeastern Virginia.
&&
LAT...LON 3659 7771 3666 7769 3671 7765 3679 7766
3698 7761 3690 7732 3656 7758
TIME...MOT...LOC 1803Z 199DEG 34KT 3665 7759
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
ZimmermanSpecial weather statement, Nov 11, 1:22 PM EST, 33 minutes before
Special Weather Statement
National Weather Service Wakefield VA
122 PM EST Fri Nov 11 2022
NCZ012-VAZ087-092-111845-
Northampton NC-Southampton VA-Greensville VA-
122 PM EST Fri Nov 11 2022
...A strong thunderstorm will impact portions of north central
Northampton, southeastern Greensville and southwestern Southampton
Counties and the City of Emporia through 145 PM EST...
At 121 PM EST, Doppler radar was tracking a strong thunderstorm over
Seaboard, or near Garysburg, moving north at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Emporia, Garysburg, Dahlia, Seaboard, Claresville, Green Plain, Adams
Grove, Lanes Corner, Bryants Corner, Pleasant Grove, Pleasant Hill,
Margarettsville, Gumberry, Little Texas and Emporia Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 PM EST for northeastern
North Carolina...and southeastern Virginia.
&&
LAT...LON 3646 7757 3673 7753 3668 7727 3642 7741
TIME...MOT...LOC 1821Z 190DEG 30KT 3647 7746
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
ZimmermanLocal storm report, Nov 11, 1:25 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
125 PM EST FRI NOV 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM FUNNEL CLOUD 2 SE ALBERTA 36.84N 77.86W
11/11/2022 BRUNSWICK VA TRAINED SPOTTER
TRAINED SPOTTER REPORTS FUNNEL CLOUD NORTH
OF LAWRENCEVILLE.
&&
AMSpecial weather statement, Nov 11, 1:28 PM EST, 27 minutes before
Special Weather Statement
National Weather Service Wakefield VA
128 PM EST Fri Nov 11 2022
VAZ080-081-087-088-111900-
Prince George VA-Dinwiddie VA-Sussex VA-Greensville VA-
128 PM EST Fri Nov 11 2022
...A strong thunderstorm will impact portions of north central
Greensville, southwestern Prince George, western Sussex and
southeastern Dinwiddie Counties through 200 PM EST...
At 127 PM EST, Doppler radar was tracking a strong thunderstorm over
Jarratt, or near Purdy, moving north at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Purdy, Jarratt, Stony Creek, Carson, Owens, Templeton, Burgess,
Reams, Fields Crossroads, Wharfs Store, Huske and Cowie Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 300 PM EST for south central
and southeastern Virginia.
&&
LAT...LON 3675 7747 3677 7760 3715 7756 3710 7728
TIME...MOT...LOC 1827Z 193DEG 35KT 3682 7752
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
ZimmermanSpecial weather statement, Nov 11, 1:34 PM EST, 21 minutes before
Special Weather Statement
National Weather Service Wakefield VA
134 PM EST Fri Nov 11 2022
VAZ079-080-087-111900-
Dinwiddie VA-Brunswick VA-Greensville VA-
134 PM EST Fri Nov 11 2022
...A strong thunderstorm will impact portions of north central
Greensville, southeastern Dinwiddie and northeastern Brunswick
Counties through 200 PM EST...
At 133 PM EST, Doppler radar was tracking a strong thunderstorm 7
miles west of Purdy, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
McKenney, Dewitt, Callaville, Cherry Hill, Edgerton, Dolphin,
Warfield and Wharfs Store.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 300 PM EST for south central
and southeastern Virginia.
&&
LAT...LON 3678 7784 3707 7771 3700 7748 3691 7755
3688 7762 3688 7760 3686 7759 3673 7769
TIME...MOT...LOC 1833Z 203DEG 29KT 3682 7772
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
ZimmermanSpecial weather statement, Nov 11, 1:41 PM EST, 14 minutes before
Special Weather Statement
National Weather Service Wakefield VA
141 PM EST Fri Nov 11 2022
VAZ088-092-111915-
Sussex VA-Southampton VA-
141 PM EST Fri Nov 11 2022
...A strong thunderstorm will impact portions of southwestern
Southampton and south central Sussex Counties through 215 PM EST...
At 141 PM EST, Doppler radar was tracking a strong thunderstorm near
Claresville, or 9 miles southeast of Emporia, moving north at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Adams Grove, Gray, Mason, Yale, Drewryville, Joyner and Hilda.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 300 PM EST for southeastern
Virginia.
&&
LAT...LON 3662 7737 3663 7737 3663 7738 3664 7739
3665 7741 3665 7745 3670 7744 3671 7743
3671 7744 3692 7738 3686 7717 3661 7733
TIME...MOT...LOC 1841Z 198DEG 32KT 3664 7739
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
ZimmermanThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 11:46 AM EST | Tornado Warning | AKQ | Brunswick, Mecklenburg | 29 min |
| Nov 11, 12:13 PM EST | Tornado Warning | AKQ | Brunswick | 32 min |
| Nov 11, 12:33 PM EST | Special Weather Statement | AKQ | Brunswick | 27 min |
| Nov 11, 12:36 PM EST | Special Weather Statement | AKQ | York, City of Newport News | 39 min |
| Nov 11, 12:40 PM EST | Tornado Warning | AKQ | Brunswick, Dinwiddie | 35 min |
| Nov 11, 12:51 PM EST | Special Weather Statement | AKQ | Brunswick | 24 min |
| Nov 11, 12:57 PM EST | Special Weather Statement | AKQ | Brunswick | 33 min |
| Nov 11, 1:03 PM EST | Tornado Warning | AKQ | Amelia, Chesterfield, Dinwiddie | 27 min |
| Nov 11, 1:04 PM EST | Special Weather Statement | AKQ | Greensville, City of Emporia | 26 min |
| Nov 11, 1:22 PM EST | Special Weather Statement | AKQ | City of Emporia | 23 min |
| Nov 11, 1:23 PM EST | Tornado Warning | AKQ | Dinwiddie | 37 min |
| Nov 11, 1:27 PM EST | Tornado Warning | AKQ | Chesterfield, Dinwiddie, Henrico | 33 min |
| Nov 11, 1:28 PM EST | Special Weather Statement | AKQ | Sussex | 32 min |
| Nov 11, 1:34 PM EST | Special Weather Statement | AKQ | Dinwiddie | 26 min |
| Nov 11, 1:41 PM EST | Special Weather Statement | AKQ | Sussex | 34 min |
| Nov 11, 1:53 PM EST | Tornado Warning | AKQ | Chesterfield, Hanover, Henrico, City of Richmond | 37 min |
| Nov 11, 1:59 PM EST | Special Weather Statement | AKQ | Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg | 46 min |
| Nov 11, 2:01 PM EST | Tornado Warning | AKQ | Sussex | 29 min |
| Nov 11, 2:14 PM EST | Tornado Warning | AKQ | Chesterfield, Henrico, City of Richmond | 31 min |
| Nov 11, 2:17 PM EST | Flash Flood Warning | AKQ | Chesterfield, Henrico, City of Richmond | 118 min |
| Nov 11, 2:21 PM EST | Tornado Warning | AKQ | Hanover, Henrico, King William | 24 min |
| Nov 11, 2:31 PM EST | Tornado Warning | AKQ | Charles City, Prince George, Surry, Sussex | 29 min |
| Nov 11, 2:35 PM EST | Tornado Warning | AKQ | City of Suffolk | 25 min |
| Nov 11, 2:38 PM EST | Tornado Warning | AKQ | Hanover, Henrico, King William, City of Richmond | 17 min |
| Nov 11, 2:42 PM EST | Special Weather Statement | AKQ | City of Richmond | 33 min |
| Nov 11, 2:42 PM EST | Tornado Warning | AKQ | Caroline, Hanover, King and Queen, King William | 15 min |
| Nov 11, 2:58 PM EST | Tornado Warning | AKQ | City of Suffolk | 32 min |
| Nov 11, 3:00 PM EST | Special Weather Statement | AKQ | Brunswick | 30 min |
| Nov 11, 3:01 PM EST | Special Weather Statement | AKQ | Charles City, New Kent | 44 min |
| Nov 11, 3:02 PM EST | Special Weather Statement | AKQ | King William | 28 min |
| Nov 11, 3:08 PM EST | Tornado Warning | AKQ | Caroline, Hanover, King and Queen, King William | 37 min |
| Nov 11, 3:22 PM EST | Special Weather Statement | AKQ | Isle of Wight | 38 min |
| Nov 11, 3:28 PM EST | Special Weather Statement | AKQ | King and Queen | 47 min |
| Nov 11, 3:28 PM EST | Special Weather Statement | AKQ | City of Portsmouth | 47 min |
| Nov 11, 3:33 PM EST | Special Weather Statement | AKQ | City of Emporia | 27 min |
| Nov 11, 3:42 PM EST | Special Weather Statement | AKQ | King and Queen | 48 min |
| Nov 11, 3:45 PM EST | Special Weather Statement | AKQ | Essex | 45 min |
| Nov 11, 3:55 PM EST | Tornado Warning | AKQ | Dinwiddie | 35 min |
| Nov 11, 4:23 PM EST | Special Weather Statement | AKQ | City of Petersburg | 37 min |
| Nov 11, 2:02 PM EST | Special Weather Statement | AKQ | Hertford | 28 min |
| Nov 11, 6:38 AM EST | Coastal Flood Statement | AKQ | Dorchester, Somerset, Wicomico | 9 hr |
Nearby
Tornado Warnings in Virginia, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.